# SDR CALA2013112593205

- Difficulty date: November 21, 2013
- Submitted: November 26, 2013
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 59,036 hours, 22,080 cycles
- Engine: Iae V2527A5
- System (JASC): 2897 · Fuel System Wiring
- Part: Connector
- Part serial: 2216VC
- Condition: Overheated
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OPEN UP FOR PTU MODIFICATION FOUND CONNECTOR 221 6VC & 2216VCA OVERHEATED, AT PIN 45 WIRE NR 2821-001 YELLOW.  R & R CONNECTOR 2216VC & 2216VCA IAW AMM 28-21-51-400-001-A. OPERATIONS CHECKED OKAY.
